# SDR DALA2022050503156

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N325DN
- Make and model: Airbus A321-211
- Aircraft serial: 7709
- Aircraft time: 14,015 hours, 6,430 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN THE COCKPIT DOOR FROM INSIDE THE COCKPIT. FOUND LOWER ROD BROKEN OFF OF COCKPIT DOOR LATCHASSY P/NAR4753-1 NIS. NEED REPLACEMENT & DECRATIVE COVER HARDWARE MISSING ON ARRIVAL WIP 545168.INSTALLED NEW DOOR LATCH MECHISM PER AB AMM 52-51 OPS CHECK GOOD . OK FOR SVC. (LP# 8646620)
